MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG VIDIAPORT CEILING SINGLE; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG VIDIAPORT CEILING SINGLE; SURGICAL LIGHT
Model Number 4028110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
Customer reported the spring arm detached from the central axis but did not fall down.No harm or significant impact to the procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Event or Problem Description
Customer reported the spring arm detached from the central axis but did not fall down.No harm or significant impact to the procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Incorrect model, serial and udi information provided in final report.Updated report to include correct information.The field service of baxter performed an onsite investigation at the hospital.The failure "spring arm detached" could confirmed during the inspection.The spring arm has slipped approximately 1 inch from the central axis.The technician found that the spring arm's retaining ring had come loose.According to the inspection, the retaining ring was still in good condition and had no defects.No service or maintenance records were found in the product history, other than the reported incident.An installation error or inadequate maintenance of the retaining ring spring arm are the most likely causes.The spring arm was reassembled and the retaining ring checked for correct seating.Based on this, not further actions are necessary.
 
Event or Problem Description
Customer reported the spring arm detached from the central axis but did not fall down.No harm or significant impact to the procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "spring arm detached" could confirmed during the inspection.The spring arm has slipped approximately 1 inch from the central axis.The technician found that the spring arm's retaining ring had come loose.According to the inspection, the retaining ring was still in good condition and had no defects.No service or maintenance records were found in the product history, other than the reported incident.An installation error or inadequate maintenance of the retaining ring spring arm are the most likely causes.The spring arm was reassembled and the retaining ring checked for correct seating.Based on this, not further actions are necessary.

Brand Name
VIDIAPORT CEILING SINGLE
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key20673913
Report Number3007143268-2024-00063
Device Sequence Number8395725
Product Code FSY
UDI-Device Identifier00887761968523
UDI-Public00887761968523
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4028110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer10/23/2024
10/23/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date01/21/2025
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown